Accessibility navigation

Solution-free sets for sums of binary forms

Prendiville, S. M. (2013) Solution-free sets for sums of binary forms. Proceedings of the London Mathematical Society, 107 (3). pp. 267-302. ISSN 1460-244X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1112/plms/pds083


In this paper, we obtain quantitative estimates for the asymptotic density of subsets of the integer lattice Z2 that contain only trivial solutions to an additive equation involving binary forms. In the process we develop an analogue of Vinogradov’s mean value theorem applicable to binary forms.

Item Type:Article
Divisions:No Reading authors. Back catalogue items
Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33220
Publisher:Oxford University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation